# SDR V0XD201412100266

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 28,083 hours, 20,603 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840534
- Condition: Grounded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PX 101 & PX 107 SENSORS READ TO GND AT ALL TIMES AT PSEU DISCRETE INPUTS D116 & D117.  REPLACED BOTH SENSORS IAW AMM 52-70-04.  WO 80260 & WC 8075.
